Each time I have sex with girlfriend she gets a yeast infection, she has the Gardasill shot and I notice Gential Warts is a fungus, just like a yeast infection. I always make sure I'am clean and she does also, so is it possible I have Gential warts but her pep mere come up fine because of the Gardasill shot but I leave a fungus behind?
HPV does not cause yeast infections.Genital warts are not a fungus.If u had genital warts u would see them.Ur g-friend needs to take supplements to increase the good yeast in her intestines.....yogurt can do this....and a supplement called Kolorex Advanced Candida Care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.